Existence and continuous dependence for a class of neutral functional differential equations
Annales Polonici Mathematici, Tome 64 (1996) no. 3, pp. 215-226
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A general result on existence and continuous dependence of the solution for a quite wide class of N.F.D.E. is given. Further, an abstract equivalence is proved for three different formulations of N.F.D.E.
Keywords:
neutral functional differential equations, abstract equivalence
Affiliations des auteurs :
Loris Faina 1
@article{10_4064_ap_64_3_215_226,
author = {Loris Faina},
title = {Existence and continuous dependence for a class of neutral functional differential equations},
journal = {Annales Polonici Mathematici},
pages = {215--226},
year = {1996},
volume = {64},
number = {3},
doi = {10.4064/ap-64-3-215-226},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-64-3-215-226/}
}
TY - JOUR AU - Loris Faina TI - Existence and continuous dependence for a class of neutral functional differential equations JO - Annales Polonici Mathematici PY - 1996 SP - 215 EP - 226 VL - 64 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-64-3-215-226/ DO - 10.4064/ap-64-3-215-226 LA - en ID - 10_4064_ap_64_3_215_226 ER -
%0 Journal Article %A Loris Faina %T Existence and continuous dependence for a class of neutral functional differential equations %J Annales Polonici Mathematici %D 1996 %P 215-226 %V 64 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-64-3-215-226/ %R 10.4064/ap-64-3-215-226 %G en %F 10_4064_ap_64_3_215_226
Loris Faina. Existence and continuous dependence for a class of neutral functional differential equations. Annales Polonici Mathematici, Tome 64 (1996) no. 3, pp. 215-226. doi: 10.4064/ap-64-3-215-226
Cité par Sources :